# SDR HEEA072112

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 1,687 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Failed
- Location: Main Rotor
- Part time: 1,687 hours
- Component: Swashplate
- Component part number: 406010401115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE HAS A BLOWN GREASE SEAL.
